MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-RITE PREVUE ULTRASOUND; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE-RITE PREVUE ULTRASOUND; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770090
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed one other similar complaint from this serial number.Both complaints for this serial number ((b)(4)) have been reported from same facility.
 
Event or Problem Description
Per biomed - unit has an artifact down the middle of the screen.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample(if available), applicable fmea documents, labeling and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of unit has an artifact down the middle of the screen was confirmed.The scanner was inspected the lcd display is damaged and displaying vertical lines within the display, the cause of the issue is due to a damaged lcd display.The device was serviced, tested and returned to the customer.A history review of serial number dywhe018 showed one other similar complaint from this serial number.Both complaints for this serial number (b)(6) have been reported from same facility.
 
Event or Problem Description
Per biomed - unit has an artifact down the middle of the screen.

Brand Name
SITE-RITE PREVUE ULTRASOUND
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9467639
Report Number3006260740-2019-03839
Device Sequence Number1835128
Product Code IYO
UDI-Device Identifier00801741091056
UDI-Public(01)00801741091056
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770090
Device Catalogue Number9770090
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Event Location Hospital
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1